Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Size-Dependent Predation on Rats (Rattus norvegicus) by House Cats (Felis catus) in an Urban Setting

James E. Childs
Journal of Mammalogy
Vol. 67, No. 1 (Feb., 1986), pp. 196-199
DOI: 10.2307/1381025
Stable URL: http://www.jstor.org/stable/1381025
Page Count: 4
  • Read Online (Free)
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Size-Dependent Predation on Rats (Rattus norvegicus) by House Cats (Felis catus) in an Urban Setting
Preview not available

Page Thumbnails

  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199